# SDR P5CA9701018

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW UPPER T/E PNL SUPPORT 'T' ANGLE CRACKED JUST I/B OF I/B AILERON POWER PACKAGE.  REPLACED 'T' ANGLE SUPPORT PER BOEING SRM 51-10-01.
